# SDR HNAA2020112500332

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,408 hours, 33,203 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP, NOSE GEAR DOORS REMAINED OPEN.  EXTENDED GEAR NORMALY, AND RETURNED TO FIELD.  R & R NLG-DOOR SOLENOID VALVE, IAW AMM 32-33-02-000/400-801-A.  LEAK CHECK GOOD.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  OKAY FOR SERVICE.
